MathSciNet Relay Station
MathSciNet bibliographic data
MR2525109 (2010h:47106) 47H10 (47H40)
Moore, Chika; Nnanwa, C. P.; Ugwu, B. C. Approximation of common random fixed points of finite families of N-uniformly $L\sb i$-Lipschitzian asymptotically hemicontractive random maps in Banach spaces. Banach J. Math. Anal. 3 (2009), no. 2, 77–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement